# SDR AALA20130318002

- Difficulty date: March 17, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- Aircraft time: 70,080 hours, 36,764 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 5953625521
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUS - REPEAT ITEM  CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED ON CLIMBOUT.  EMERGENCY DECLARED FLIGHT RETURNED AUS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND DUCT CRACKED ON THE RIGHT SIDE OF AFT ACCESSORY COMPARTMENT.  REPLACED DUCT.  SYSTEM GROUND CHECK NORMAL OPERATION.
